# SDR RAIA201303110002

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 30,578 hours, 28,293 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE FLIGHT CREW GOT A E1 TR DISAGREE MESSAGE.  AIRCRAFT RETURNED TO STL.  MAINTENANCE INSPECTED AND DEFERRED THE NR 1 T/R ON DMI #64406 PER MEL 78-34-00.
